Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Which is the effective therapy for lichen planus ?

i am suffering from lichen planus since 5 years.i have taken allopathy initialy but no good result now i have switched to homeopathy but still new lesions erupts.plz guide. .
Asked On : Tue, 13 Mar 2012
Answers:  2 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
Hii , I have gone through your case, you are suffering From Lichen Planus,
disease in which there is an itchy rash on the skin or in the mouth.

Causes, incidence, and risk factors

The exact cause of lichen planus is unknown. However, it is likely to be related to an allergic or immune reaction.

Risks include:

Exposure to medications, dyes, and other chemical substances (including gold, antibiotics, arsenic, iodides, chloroquine, quinacrine, quinide, phenothiazines, and diuretics)

Disorders such as hepatitis C

Lichen planus generally affects middle-aged adults. It is less common in children.
But you have not mentioned about the site of the lesion appearance . Homeopathy would work miraculosly in this aspect, you could mail me the snaps of your lessions and info about the earlier medicines that you have taken.

Answered: Wed, 14 Mar 2012
I find this answer helpful
Psychiatrist Dr. Aravinda Jawali's  Response
There is obviously a cure as it goes away for some people but not others. Usually when there is a lack of professional information, it is because the cure cannot be profited off of, but I'll let you decide. Do your research. As part of my "journey" I will be fasting again, for this reason, until I see a change in this reaction. "ine itched Like yours it was atypical presentation. The rash covered my lower back. My dermatologist only diagnosed it correctly after a biopsy because of the unusual location. I used topical steroids to keep it at bay. Without them it would flare up and itch like mad. Unfortunately the steroids never made it go away completely so my back always looked like a pepperoni pizza. Thankfully, after 15 months of this it just went away on its own. I didn't seem to have any adverse reactions to the steroids, but they did worry me since they were incredibly strong and I was using them for way longer than the recommended two-week maximum (6 months, eek). I still have some pimples and/or scarring that won't completely go away. My back doesn't scare children any more, though, so I think I'll be okay heading to the beach this year. :-)"

Try your luck with patience in the course of illness , this and that.
but be bearing.
Answered: Wed, 14 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor